Alert archive / Alabama / Tornado Warnings in 2010

Tornado Warning 81, NWS Birmingham, AL

November 30, 2010Chilton County, Coosa County, Alabama

NWS Birmingham, AL issued this tornado warning at Nov 30, 2010, 9:45 AM CST for Chilton County, Coosa County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 30, 2010, 9:45 AM CST (15:45 UTC)
Expired
Nov 30, 2010, 10:15 AM CST
In force
30 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Chilton County, AL, Coosa County, AL

The radar

The Birmingham radar (KBMX), 55 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 30, 3:49 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 3.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 444 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 385 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
444 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
484 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
385 m²/s²
0-3 km storm-relative helicity
473 m²/s²
Significant tornado parameter
1.2
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

377 
WFUS54 KBMX 301545
TORBMX
ALC021-037-301615-
/O.NEW.KBMX.TO.W.0081.101130T1545Z-101130T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
945 AM CST TUE NOV 30 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL CHILTON COUNTY IN CENTRAL ALABAMA...
  COOSA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 1015 AM CST

* AT 946 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
  WAS LOCATED NEAR DOLLAR...OR 10 MILES WEST OF ROCKFORD...AND MOVING
  NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WEOGUFKA...ROCKFORD...STEWARTVILLE...KELLYTON...GOODWATER...LYLE...
  MORIAH...UNITY...BENTLEYVILLE AND HANOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3276 8637 3275 8641 3273 8641 3273 8643
      3289 8652 3311 8625 3310 8602 3292 8601
TIME...MOT...LOC 1546Z 247DEG 41KT 3285 8635

$$

75
2 follow-up statements
151 
WWUS54 KBMX 301555
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
955 AM CST TUE NOV 30 2010

ALC021-037-301615-
/O.CON.KBMX.TO.W.0081.000000T0000Z-101130T1615Z/
CHILTON AL-COOSA AL-
955 AM CST TUE NOV 30 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR COOSA AND EAST CENTRAL
CHILTON COUNTIES UNTIL 1015 AM CST...

AT 955 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR LYLE...OR NEAR ROCKFORD...MOVING NORTHEAST AT
50 MPH.

LOCATIONS IMPACTED INCLUDE...
  WEOGUFKA...STEWARTVILLE...KELLYTON...GOODWATER...BENTLEYVILLE...
  HANOVER...CREWSVILLE...HATCHET...BRADFORD AND PARKDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3276 8637 3275 8641 3273 8641 3273 8643
      3289 8652 3311 8625 3310 8602 3292 8601
TIME...MOT...LOC 1555Z 234DEG 41KT 3292 8626

$$

75
034 
WWUS54 KBMX 301556
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
956 AM CST TUE NOV 30 2010

ALC021-301606-
/O.CAN.KBMX.TO.W.0081.000000T0000Z-101130T1615Z/
CHILTON AL-
956 AM CST TUE NOV 30 2010

...THE TORNADO WARNING FOR EAST CENTRAL CHILTON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3281 8626 3280 8628 3295 8640 3311 8616
      3310 8602 3295 8601
TIME...MOT...LOC 1556Z 234DEG 41KT 3293 8625

$$

ALC037-301615-
/O.CON.KBMX.TO.W.0081.000000T0000Z-101130T1615Z/
COOSA AL-
956 AM CST TUE NOV 30 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR COOSA COUNTY UNTIL 1015 AM
CST...

AT 952 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR LYLE...OR NEAR ROCKFORD...MOVING NORTHEAST AT
50 MPH.

LOCATIONS IMPACTED INCLUDE...
  KELLYTON...GOODWATER...HANOVER...CREWSVILLE...HATCHET...BRADFORD...
  PARKDALE AND HISSOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3281 8626 3280 8628 3295 8640 3311 8616
      3310 8602 3295 8601
TIME...MOT...LOC 1556Z 234DEG 41KT 3293 8625

$$

75

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Nov 30, 9:28 AM CST, 17 minutes earlier.

Area forecast discussion, Nov 30, 9:28 AM CST, 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
928 AM CST TUE NOV 30 2010

.UPDATE...15Z MESOSCALE UPDATE.

&&

.DISCUSSION... / 15Z MESOSCALE DISCUSSION /

0-6 KM SHEAR REMAINS HIGH WITH 50 KT SOUTHEAST TO 70 KT NORTHWEST.
THE COLD FRONT EXTENDED FROM DEKALB COUNTY TO SHELBY COUNTY TO
DALLAS COUNTY.  0-1 KM SRH OUT AHEAD OF THE COLD FRONT WAS STILL
HIGH WITH 300 TO 400 M2/S2 VALUES.  HOWEVER...THE 0-1 KM EHI WAS
LESS THAN 1 EVERYWHERE AND CAPE VALUES ARE VERY LOW.  BEST 3-HOUR
PRESSURE CHANGES WERE OVER EXTREME EASTERN AL TO NORTHERN GA AND
EASTERN TN.  MUCAPE WAS WEAK WITH ONLY 200 TO 300 J/KG.
PRECIPITABLE WATER VALUES WERE 1.5 TO 1.75 INCHES AHEAD OF FRONT.

LOW-LEVEL SHEAR STILL STRONG ENOUGH TO SUPPORT BOWING ECHOES AND
MESOVORTICES IN THE QLCS AHEAD OF THE COLD FRONT.  WEAK TORNADOES
POSSIBLE WITH THE MESOVORTICES.

EXPECT THIS TORNADO THREAT WILL PERSIST OVER EASTERN AL UNTIL THE
COLD FRONT CLEARS THE AREA EARLY THIS AFTERNOON.  SOME OF THE
MESOSCALE SEVERE WEATHER PARAMETERS ARE EXPECTED TO INCREASE
SLIGHTLY OVER SOUTHEAST AL BY 18Z.

03

&&

.AVIATION...12Z TAF DISCUSSION.

SIGNIFICANT AVIATION CONCERNS RELATED TO FRONTAL PASSAGE...WITH
IFR/MVFR CEILINGS...STRONG AND GUSTY SOUTHERLY WINDS.

COLD FRONT CURRENTLY APPROACHING TCL...AND WILL PASS FROM WEST TO
EAST AFFECTING ALL TAF SITES TODAY. APPROXIMATE PASSAGE TIMES OF
15-16Z AT BHM...16-17Z EET...18-20Z MGM AND ANB...AND FINALLY 21-23Z
AT TOI. BEHIND THE FRONT...EXPECT WINDS BECOMING NORTHWEST AT 10 KTS
AFTER FROPA. MVFR AND PERHAPS IFR CIGS IN CAA EXPECTED POSTFRONTAL
AND OVERNIGHT...WITH WINDS GRADUALLY RELAXING A BIT

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED
TO THE END OF THE FORECAST THROUGH THE END OF 2010. THE CEILOMETER
DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR
ACCURACY.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Nov 30, 5:28 AM CST, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
528 AM CST TUE NOV 30 2010

ALZ011>015-017>050-011230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
528 AM CST TUE NOV 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE FOR MUCH OF
CENTRAL ALABAMA THROUGH THIS AFTERNOON. A COLD FRONT WILL SLOWLY
MOVE FROM WEST TO EAST ACROSS THE AREA ENDING THE SEVERE WEATHER
THREAT.

LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...WITH RAIN
AMOUNTS OF 1 TO 3 INCHES EXPECTED AS THE FRONT MOVES THROUGH.
ISOLATED LOCATIONS MAY EXPERIENCE SOME MINOR FLOODING ESPECIALLY IN
POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NECESSARY
THROUGH THIS AFTERNOON.

75/LINHARES

In the hours before

Local storm report, Nov 30, 8:07 AM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
807 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     TSTM WND DMG     PINSON                  33.69N 86.68W
11/30/2010                   JEFFERSON          AL   AMATEUR RADIO

            TRAFFIC LIGHTS OUT AND TREE DOWN AT INTERSECTION OF HWY
            79 AND CLAYTON ST. POWER OUT AT PINSON ELEMENTARY SCHOOL.

&&
Local storm report, Nov 30, 8:43 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
843 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 AM     TSTM WND DMG     5 N BLOUNTSVILLE        34.17N 86.58W
11/30/2010                   BLOUNT             AL   EMERGENCY MNGR

            ALABAMA POWER REPORTS TREES DOWN IN THE AREA AROUND THE
            JUNCTION OF COUNTY HWYS 6 AND 49, SHOP BUILDING LOST
            ROOF. TREE DOWN ON MOBILE HOME ALONG TOWNS ROAD,NO
            INJURIES REPORTED.

&&
Local storm report, Nov 30, 8:56 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
856 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     TSTM WND DMG     ONEONTA                 33.95N 86.47W
11/30/2010                   BLOUNT             AL   EMERGENCY MNGR

            SEVERAL RADIO ANTENNAS DOWN AT LOCAL RADIO STATION TOWER
            IN TOWN OF ONEONTA.

&&
Local storm report, Nov 30, 9:02 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
902 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 AM     TSTM WND DMG     CHELSEA                 33.33N 86.64W
11/30/2010                   SHELBY             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN AT JUNCTIONS OF CHELSEA RD AT
            LIBERTY ROAD AND MEADOW LAKE LANE.

&&
Local storm report, Nov 30, 9:28 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
928 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     TSTM WND DMG     4 SW TALLADEGA SUPERSPE 33.53N 86.13W
11/30/2010                   TALLADEGA          AL   EMERGENCY MNGR

            WIND BLEW CARS OFF THE ROAD ALONG AL HWY 77N. ALSO
            TWISTED ROAD SIGNS.

&&
Local storm report, Nov 30, 9:44 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
944 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 AM     TSTM WND GST     OXFORD                  33.60N 85.83W
11/30/2010  E46 MPH          CALHOUN            AL   AMATEUR RADIO

            HAM WEATHER STATION ON MUDD STREET RECORDED 46 MPH WINDS.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 11:44 PM CSTTornado WarningBMXLamar, Pickens26 min
Nov 30, 12:06 AM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Marion39 min
Nov 30, 12:43 AM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston47 min
Nov 30, 12:56 AM CSTFlash Flood WarningBMXLamar3 hr
Nov 30, 1:24 AM CSTTornado WarningBMXLamar, Pickens36 min
Nov 30, 1:42 AM CSTAreal Flood AdvisoryBMXFayette, Marion3 hr
Nov 30, 2:09 AM CSTAreal Flood AdvisoryBMXWinston111 min
Nov 30, 2:28 AM CSTTornado WarningBMXPickens32 min
Nov 30, 2:33 AM CSTTornado WarningBMXPickens42 min
Nov 30, 2:53 AM CSTTornado WarningBMXFayette, Pickens, Tuscaloosa52 min
Nov 30, 3:06 AM CSTTornado WarningBMXFayette, Pickens, Tuscaloosa39 min
Nov 30, 3:29 AM CSTTornado WarningBMXWalker, Winston46 min
Nov 30, 3:38 AM CSTTornado WarningBMXFayette, Tuscaloosa, Walker52 min
Nov 30, 4:15 AM CSTTornado WarningBMXWinston13 min
Nov 30, 4:25 AM CSTTornado WarningBMXWalker8 min
Nov 30, 4:39 AM CSTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter51 min
Nov 30, 4:43 AM CSTTornado WarningBMXGreene, Pickens, Sumter32 min
Nov 30, 5:04 AM CSTSevere Thunderstorm WarningBMXFayette, Tuscaloosa, Walker26 min
Nov 30, 5:32 AM CSTSevere Thunderstorm WarningBMXGreene, Pickens, Tuscaloosa43 min
Nov 30, 5:41 AM CSTSevere Thunderstorm WarningBMXGreene, Sumter34 min
Nov 30, 5:44 AM CSTTornado WarningBMXWalker, Winston46 min
Nov 30, 6:02 AM CSTTornado WarningBMXFayette, Tuscaloosa, Walker28 min
Nov 30, 6:18 AM CSTSevere Thunderstorm WarningBMXBlount, Jefferson, Tuscaloosa, Walker42 min
Nov 30, 6:55 AM CSTSevere Thunderstorm WarningBMXBlount, Etowah, Jefferson, St. Clair, Shelby, Tuscaloosa50 min
Nov 30, 7:41 AM CSTSevere Thunderstorm WarningBMXBlount, Etowah, Jefferson, St. Clair, Shelby, Talladega49 min
Nov 30, 7:59 AM CSTTornado WarningBMXBibb, Chilton, Perry, Shelby46 min
Nov 30, 8:04 AM CSTSevere Thunderstorm WarningBMXDallas41 min
Nov 30, 8:24 AM CSTTornado WarningBMXDallas36 min
Nov 30, 8:27 AM CSTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Clay, Etowah, St. Clair, Shelby and 1 more48 min
Nov 30, 8:42 AM CSTTornado WarningBMXShelby15 min
Nov 30, 8:49 AM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas41 min
Nov 30, 8:54 AM CSTSevere Thunderstorm WarningBMXCherokee, Etowah51 min
Nov 30, 9:13 AM CSTTornado WarningBMXAutauga, Chilton20 min
Nov 30, 9:16 AM CSTSevere Thunderstorm WarningBMXCalhoun, Clay, Etowah, St. Clair, Talladega44 min
Nov 30, 9:29 AM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Dallas, Elmore, Lowndes46 min
Nov 30, 9:35 AM CSTSevere Thunderstorm WarningBMXCherokee, Etowah25 min
Nov 30, 9:45 AM CSTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Clay, Cleburne, Randolph, Talladega45 min
Nov 30, 10:00 AM CSTSevere Thunderstorm WarningBMXCherokee30 min
Nov 30, 10:08 AM CSTSevere Thunderstorm WarningBMXCoosa, Elmore, Lowndes, Montgomery, Tallapoosa52 min
Nov 30, 10:13 AM CSTTornado WarningBMXClay32 min
Nov 30, 10:20 AM CSTTornado WarningBMXElmore25 min
Nov 30, 10:27 AM CSTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Clay, Cleburne, Randolph63 min
Nov 30, 10:42 AM CSTTornado WarningBMXCoosa, Elmore, Tallapoosa20 min
Nov 30, 10:54 AM CSTSevere Thunderstorm WarningBMXChambers, Elmore, Lee, Tallapoosa51 min
Nov 30, 11:28 AM CSTSevere Thunderstorm WarningBMXCleburne, Randolph32 min
Nov 30, 11:46 AM CSTSevere Thunderstorm WarningBMXChambers29 min
Nov 30, 11:57 AM CSTSevere Thunderstorm WarningBMXBullock, Pike48 min
Nov 30, 12:16 PM CSTTornado WarningBMXBullock, Pike44 min
Nov 30, 12:37 PM CSTSevere Thunderstorm WarningBMXLee, Russell38 min
Nov 30, 1:16 PM CSTSevere Thunderstorm WarningBMXLee, Russell14 min
Nov 30, 1:29 PM CSTSevere Thunderstorm WarningBMXBarbour, Russell46 min

Nearby

Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.